# SDR DALA2022090205915

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2386572) DURING INSPECTION FOUND CORROSION ON TRACK TIE DOW OF FLOOR STRUCTURE BTW STA 500K TO 500L RBL 13.84 AT FWD CARGO COMPARTMENT. FLOOR STRUCTURE BTW STA 500K TO 500L RBL 13.84 AT FWD CARGO COMPARTMENT (C1) WAS REPAIRED PER B737-900ER SRM 53-00-53-2R.
